# SDR JJBA20220620028

- Difficulty date: June 20, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 44,074 hours, 28,513 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 25 CRACKED SIDE BEHIND RH SILL BTW STR 15R-16R. EXTENDED SPLICE REPAIR ON RH CENTER FUSE 2 FRAME 25, BTW STR 14R-16R. INTERNAL DETAILED VISUAL INSPECTION, AT REPAIR, INTERVAL OF 10000 FC
